# SDR WRNA200700032

- Difficulty date: February 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 89,777 hours, 16,916 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A SMALL DENT WAS FOUND IN THE AFT PRESSURE BULKHEAD AT STA 2360 APPROX WL 200, LBL 30.  REMOVED DAMAGED SECTION OF BULKHEAD WEB, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-10-04 FIG 9, SRM 51-10-01 AND AMM 51-21-00.
